Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 9, 2015, 7:09 PM CDT for 5 counties in Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 7:09 PM CDT (00:09 UTC)
- Expired
- May 9, 2015, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 67 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:17 PM CDT | HAIL 0.88 | 6 S Meade State Park, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:55 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
995 WUUS53 KDDC 100009 SVRDDC KSC025-057-069-119-175-100100- /O.NEW.KDDC.SV.W.0064.150510T0009Z-150510T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 709 PM CDT SAT MAY 9 2015 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS... WESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS... MEADE COUNTY IN SOUTHWESTERN KANSAS... SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS... SOUTHEASTERN GRAY COUNTY IN SOUTHWESTERN KANSAS... * UNTIL 800 PM CDT * AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF MEADE STATE PARK...MOVING NORTHEAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MEADE...MONTEZUMA...MINNEOLA...FOWLER...ENGLEWOOD...MISSLER...MEADE STATE PARK AND PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN KANSAS. LAT...LON 3702 10069 3765 10048 3745 9978 3701 10000 TIME...MOT...LOC 0009Z 214DEG 33KT 3714 10029 HAIL...1.00IN WIND...<50MPH $$ RBURG
2 follow-up statements
682 WWUS53 KDDC 100020 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 720 PM CDT SAT MAY 9 2015 KSC025-057-069-119-175-100100- /O.CON.KDDC.SV.W.0064.000000T0000Z-150510T0100Z/ SEWARD KS-CLARK KS-MEADE KS-FORD KS-GRAY KS- 720 PM CDT SAT MAY 9 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN SEWARD...WESTERN CLARK...MEADE...SOUTHWESTERN FORD AND SOUTHEASTERN GRAY COUNTIES... AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF MEADE STATE PARK...MOVING NORTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MEADE...MONTEZUMA...MINNEOLA...FOWLER...ENGLEWOOD...MISSLER...MEADE STATE PARK AND PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN KANSAS. LAT...LON 3702 10067 3764 10046 3745 9978 3701 10000 TIME...MOT...LOC 0020Z 224DEG 27KT 3704 10034 TORNADO...POSSIBLE HAIL...1.00IN WIND...<50MPH $$ RBURG
430
WWUS53 KDDC 100038
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT SAT MAY 9 2015
KSC175-100047-
/O.CAN.KDDC.SV.W.0064.000000T0000Z-150510T0100Z/
SEWARD KS-
738 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEWARD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3706 10061 3764 10046 3745 9978 3701 10000
TIME...MOT...LOC 0037Z 214DEG 33KT 3715 10024
$$
KSC025-057-069-119-100100-
/O.CON.KDDC.SV.W.0064.000000T0000Z-150510T0100Z/
CLARK KS-MEADE KS-FORD KS-GRAY KS-
738 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN CLARK...MEADE...SOUTHWESTERN FORD AND SOUTHEASTERN GRAY
COUNTIES...
AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF MEADE...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MEADE...MONTEZUMA...MINNEOLA...FOWLER...ENGLEWOOD...MISSLER AND MEADE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3706 10061 3764 10046 3745 9978 3701 10000
TIME...MOT...LOC 0037Z 214DEG 33KT 3715 10024
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
RBURGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:49 PM CDT, 20 minutes earlier.
Area forecast discussion, May 9, 6:49 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 649 PM CDT SAT MAY 9 2015 ...UPDATED FOR AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 1120 AM CDT SAT MAY 9 2015 A STRONG UPPER LEVEL LOW CURRENTLY OVER THE FOUR CORNER'S REGION WILL CONTINUE TO MOVE NORTHEAST INTO COLORADO THIS AFTERNOON INTO THE EARLY EVENING HOURS. A 90+ KNOT 250 MB JET WILL EXTEND AROUND THE PERIPHERY OF THIS LOW STRETCHING FROM SOUTHERN NEW MEXICO, NORTHWARD THROUGH THE NM/TX BORDER AND ALONG THE KS/CO BORDER. LOW TO MID LEVELS OF THE ATMOSPHERE ARE CURRENTLY SATURATED ALLOWING MOSTLY CLOUDY SKIES TO BE OBSERVED ACROSS A MAJORITY OF THE CWA. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE WILL BE LOCATED ACROSS EASTERN COLORADO WITH AN ASSOCIATED WARM FRONT EXTENDING EASTWARD THROUGH KANSAS. THIS WARM FRONT LOOKS TO SHIFT NORTHWARD THIS AFTERNOON AND ALONG THE KS/NE BORDER BY THIS EVENING. A DRYLINE WILL BE LOCATED ALONG THE KS/CO BORDER EARLY THIS AFTERNOON SLIDING EASTWARD AS THE DAY PROGRESSES. MEANWHILE, MID LEVELS OF THE ATMOSPHERE DRY OUT ACROSS FAR WESTERN KANSAS THIS AFTERNOON LEADING TO BREAKS IN THE CLOUDS ALLOWING SUN TO INFILTRATE TO THE SURFACE. WARMING TEMPERATURES ALONG WITH AMPLE MOISTURE AND LIFT AT THE SURFACE WILL DESTABILIZE WESTERN KANSAS WITH STRONG TO SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON INTO THE EVENING HOURS. PLEASE KEEP YOUR EYES ON THE WEATHER THIS AFTERNOON INTO EVENING AND COME TO OUR WEBSITE, FACEBOOK, OR TWITTER PAGE FOR THE MOST CURRENT SEVERE WEATHER INFORMATION. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 154 PM CDT SAT MAY 9 2015 THE UPPER LEVEL LOW WILL CONTINUE TO TREK NORTHWARD THROUGH THE CENTRAL HIGH PLAINS THIS EVENING INTO THE OVERNIGHT HOURS THEN INTO THE NORTHERN PLAINS TOMORROW. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN KANSAS THROUGH MIDNIGHT THEN PUSH EASTWARD INTO WICHITA AND TOPEKA'S CWA. CLOUDS DECREASE IN COVERAGE FROM WEST TO EAST AFTER MIDNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. ONLY A FEW CLOUDS ARE EXPECTED THROUGHOUT THE DAY TOMORROW AS DRIER AIR FILTERS INTO WESTERN KANSAS. LOWS OVERNIGHT ARE EXPECTED TO RANGE FROM THE LOWER 40S ACROSS FAR WESTERN KANSAS TO UPPER 50S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. HIGHS BEHIND THE COLD FRONT TOMORROW ARE ANTICIPATED TO RANGE FROM THE UPPER 50S ACROSS WEST CENTRAL KANSAS TO LOWER 70S ACROSS SOUTH CENTRAL KANSAS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 154 PM CDT SAT MAY 9 2015 THE UPPER LEVEL LOW CONTINUES TO SLIDE NORTHEAST ACROSS THE NORTHERN PLAINS AND INTO THE GREAT LAKES SUNDAY NIGHT THROUGH TUESDAY MORNING WITH A WEAK UPPER LEVEL RIDGE BUILDING OVER THE ROCKIES. A DOME OF HIGH PRESSURE WILL BE THE MAIN FEATURE AT THE SURFACE SUPPRESSING ANY ACTIVITY FROM FORMING ACROSS WESTERN KANSAS. WINDS WILL GENERALLY BE FROM A NORTHERLY DIRECTION DURING THIS TIME FRAME WITH PARTLY CLOUDY SKIES EXPECTED. BY TUESDAY, ANOTHER UPPER LEVEL TROUGH WILL BE MOVING ONSHORE OVER THE WEST COAST WITH INCREASING SOUTHWESTERLY FLOW ALOFT OVER THE PLAINS AS THE AXIS OF THE UPPER RIDGE MOVES EAST. AS A RESULT, LEE SIDE TROUGHING WILL DEVELOP OVER EASTERN COLORADO WITH THE INCREASING SOUTHERLY FLOW PULLING LOW LEVEL MOISTURE BACK NORTH FROM THE SOUTHERN PLAINS. MODELS CONTINUE TO SUGGEST A SHORTWAVE TROUGH LIFTING OUT OF THE DESERT SOUTHWEST INTO THE CENTRAL CONUS AROUND WEDNESDAY AND THURSDAY. THIS WILL INCREASE THUNDERSTORM CHANCES ACROSS THE AREA WITH INCREASED CLOUD COVER. WHILE THERE IS STILL SOME UNCERTAINTY AS WHERE LOW LEVEL FEATURES WILL BE TO HELP FOCUS THUNDERSTORM DEVELOPMENT, THERE IS SOME POTENTIAL FOR SIGNIFICANT RAINFALL ACROSS SOUTH CENTRAL AND PARTS OF SOUTHWEST KANSAS AROUND THURSDAY. CHANCES FOR THUNDERSTORMS SHOULD CONTINUE OVER PARTS OF THE AREA INTO DAY SEVEN AS SOUTHWESTERLY FLOW ALOFT CONTINUES OVER THE CENTRAL PLAINS WHILE LOW LEVEL MOISTURE CONTINUES TO STREAM NORTH INTO KANSAS. AS FOR TEMPERATURES, HIGHS LOOK TO BE IN THE MID 60S MONDAY THEN INCREASE INTO THE 70S TUESDAY THROUGH THE END OF THE WEEK. LOWS AROUND 40 DEGREES ARE FORECASTER MONDAY NIGHT WITH LOWER TO MID 50S EXPECTED FOR THE REMAINDER OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 643 PM CDT SAT MAY 9 2015 AN UPPER LEVEL STORM SYSTEM AND SURFACE LOW PRESSURE WILL MOVE NORTHEASTWARD ACROSS KANSAS TONIGHT. AHEAD OF THE ASSOCIATED COLD FRONT, SOUTHERLY WINDS WILL PERSIST, ALONG WITH A FEW STRONG TO SEVERE THUNDERSTORMS THAT COULD AFFECT KDDC/KGCK THROUGH 03Z AND KHYS BETWEEN 03 AND 07Z. CIGS MAY BECOME IFR LATER IN THE EVENING AT KDDC/KHYS; THEN SKIES WILL CLEAR AROUND 12-14 UTC AS A COLD FRONT PASSES, ALONG WITH A WIND SHIFT TO THE WEST. && .PRELIMINARY POINT TEMPS/POPS... DDC 49 65 39 66 / 40 10 10 10 GCK 44 61 37 65 / 40 10 10 0 EHA 44 62 38 66 / 40 10 10 0 LBL 46 65 40 66 / 40 10 10 10 HYS 53 64 39 64 / 70 10 10 0 P28 57 73 45 69 / 50 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HOVORKA_42 SHORT TERM...HOVORKA_42 LONG TERM...HOVORKA_42 AVIATION...FINCH
Hazardous weather outlook, May 9, 4:01 AM CDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 401 AM CDT SAT MAY 9 2015 KSZ030-031-043>046-061>066-074>081-084>090-100915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 401 AM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDS WEATHER RISK... SUNDAY... NO HAZARDS. MONDAY... NO HAZARDS. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... LIMITED LIGHTNING RISK. FRIDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, May 9, 6:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT SAT MAY 9 2015
KSZ086>088-100030-
SEWARD KS-MEADE KS-CLARK KS-
648 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEWARD...WEST
CENTRAL CLARK AND MEADE COUNTIES UNTIL 730 PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF MEADE STATE PARK...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER...KISMET...MISSLER...MEADE STATE PARK AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3732 10084 3744 10018 3730 10001 3700 10026
3700 10064
TIME...MOT...LOC 2348Z 213DEG 38KT 3698 10045
RBURGSpecial weather statement, May 9, 6:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 656 PM CDT SAT MAY 9 2015 KSZ076>078-086-087-100045- SEWARD KS-FORD KS-HASKELL KS-MEADE KS-GRAY KS- 656 PM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEWARD... NORTHWESTERN MEADE...EASTERN HASKELL...SOUTHWESTERN FORD AND SOUTHERN GRAY COUNTIES UNTIL 745 PM CDT... AT 656 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF PLAINS...OR 9 MILES NORTH OF KISMET...MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTEZUMA...COPELAND...ENSIGN...TICE AND THE HAGGARD ELEV. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3731 10083 3773 10083 3772 10014 3743 10016 TIME...MOT...LOC 2356Z 200DEG 30KT 3733 10067 RBURG
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 28 min |
| May 9, 7:30 PM CDT | Tornado Warning | DDC | Trego | 30 min |
| May 9, 7:45 PM CDT | Tornado Warning | DDC | Clark, Meade | 30 min |
| May 9, 8:15 PM CDT | Special Weather Statement | DDC | Lane | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 43 min |
| May 9, 8:22 PM CDT | Special Weather Statement | DDC | Clark | 38 min |
| May 9, 8:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 46 min |
| May 9, 8:52 PM CDT | Special Weather Statement | DDC | Lane | 23 min |
| May 9, 10:02 PM CDT | Special Weather Statement | DDC | Gray | 43 min |
| May 9, 10:14 PM CDT | Tornado Warning | DDC | Ford, Gray, Hodgeman | 31 min |
| May 9, 10:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 56 min |
| May 9, 11:08 PM CDT | Special Weather Statement | DDC | Comanche | 52 min |
| May 9, 11:50 PM CDT | Special Weather Statement | DDC | Barber, Pratt | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.